Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Got diabetes, using medicines, insulin, feeling heaviness in chest, ECG, Blood tests, chest xray normal. Reason?

Hello Doctor, i recently got diabetes , i am using medicines and insulin , from last 10 days i feel heaviness in chest, putting an effort for breathing and scary feeling, sometime i could feel my heartbeat . i did my ECG, Blood tests, chest xray. everything is normal. pls let me know, is this something to do with diabetics or the medicines i am using for this
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

you are a Diabetic on OHA and insulin.
You are feeling heaviness in the chest and palpitation.
ECG may help you to some degree. There are things that an ECG can miss.
At this stage you can go for an Echo and consult a Cardiologist.
Incidence of heart diseases are many folds in a diabetic than a non diabetic.

Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor